Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have itchy skin and irritation around testicles/scrotum. Using Quadidrum and Betenovate. Alternative cream?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have itchy skin irritation around my testicles/scrotum and near about private area. The problem is the area gets sweaty, which causes me to scratch it and then it becomes red . I have used earlier Quadidrum and am using Betenovate. These were earlier quite effective but i am not getting any relief these days.

Could you advise any alternate effective cream ?
Posted Sun, 28 Jul 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 31 minutes later
Thanks for writing in.
The condition can be intertrigo or friction dermatitis.
It occurs due to friction, sweating, maceration of skin.
You need to keep the area dry as far as possible. Use a ABZORB powder twice a day over the area for keeping the area dry.
In addition, you can use Candiderma plus cream once a day .It is the best cream to use in this area.
In addition, I would advise you to visit a dermatologist for proper examination and diagnosis. As the problem is likely to be chronic.
I will be available for follow up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor